Skip to Main content Skip to Navigation
Journal articles

Three Proofs of Tychonoff’s Theorem

Abstract : We give three proofs of Tychonoff’s theorem on the compactness of a product of compact topological spaces. The first one proceeds “from scratch.” The second one relies on the characterization of compactness in terms of convergent subnets. The third one has a “categorical” flavor.
Keywords : dissemin
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03660150
Contributor : Projet Dissemin Connect in order to contact the contributor
Submitted on : Thursday, May 5, 2022 - 3:44:40 PM
Last modification on : Tuesday, May 10, 2022 - 3:03:12 AM

File

article.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Étienne Matheron. Three Proofs of Tychonoff’s Theorem. The American Mathematical Monthly, 2020, 127 (5), pp.437-443. ⟨10.1080/00029890.2020.1718951⟩. ⟨hal-03660150⟩

Share

Metrics

Record views

0

Files downloads

0